MathSciNet Relay Station
MathSciNet bibliographic data
MR1982112 (2004d:34136) 34K06
Jiang, Wei A variation formula for time varying singular delay differential systems. (Chinese) Chinese Ann. Math. Ser. A 24 (2003), no. 2, 161--166; translation in Chinese J. Contemp. Math. 24 (2003), no. 2, 131–136
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement